CONGRUENCES ON REGULAR AND COMPLETELY REGULAR-SEMIGROUPS

被引:6
作者
TROTTER, PG
机构
来源
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS | 1982年 / 32卷 / JUN期
关键词
D O I
10.1017/S1446788700024940
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:388 / 398
页数:11
相关论文
共 13 条
[1]  
Clifford A.H., 1961, MATH SURVEYS, V1
[2]  
CLIFFORD AH, 1979, S NO ILLINOIS U, P17
[3]  
CLIFFORD AH, 1967, MATH SURVEYS, V2
[4]  
FEIGENBAUM R, 1979, SEMIGROUP FORUM, V17, P373, DOI 10.1007/BF02194336
[5]  
FEIGENBAUM R, 1975, THESIS U S CAROLINA
[6]  
FEIGENBAUM R, 1976, J AUSTR MATH SOC A, V22, P234
[7]   CONGRUENCES AND GREENS RELATIONS ON REGULAR SEMIGROUPS [J].
HALL, TE .
GLASGOW MATHEMATICAL JOURNAL, 1972, 13 (SEP) :167-&
[8]  
HOWIE JM, 1976, SEMIGROUP FORUM, V9, P354
[9]   CONGRUENCES ON INVERSE SEMIGROUPS [J].
PETRICH, M .
JOURNAL OF ALGEBRA, 1978, 55 (02) :231-256
[10]   CERTAIN CONGRUENCES ON A COMPLETELY REGULAR SEMIGROUP [J].
PIRNOT, TL .
GLASGOW MATHEMATICAL JOURNAL, 1974, 15 (SEP) :109-120